MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYST

CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYST
Catalog Number 8118894
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device.The investigation found that there were no device malfunctions and the incident was caused by the user not following the instructions for use (ifu).The site contact confirmed that the tech was not positioned directly behind the unit to drive the revolution as specified in the ifu.There was no device malfunction.This was due to user error.The service personnel communicated to the operators to be positioned directly behind the unit, per the instructions for use (ifu), while driving the system.Carestream has completed this investigation.
 
Event or Problem Description
On (b)(6) 2022, carestream health (csh) was informed of an incident related to the drx-revolution mobile x-ray system which occurred at (b)(6), brazil on (b)(6) 2022.Per carestream health service personnel investigation which confirmed the following: the system in "as found" condition: found no abnormality in the driving cart.At the time of the incident, the system was being driven by a site tech.The technologist was reversing the system out of an elevator when the drx-revolution passed over the operator's toe.The incident resulted in a toe injury where the tech's toe was fractured.There was no patient involvement.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYST
Common Device Name
DRX-REVOLUTION MOBILE X-RAY SYST
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester 14608
5856278533
MDR Report Key15708210
Report Number1317307-2022-00011
Device Sequence Number20460277
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public0160889971019394
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8118894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown